MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER XT; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER XT; OCCLUDER, CATHETER TIP
Model Number LVZRXT180J
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the procedure, the tip of the guidewire peeled off.The guidewire was removed and replaced with a new one.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.Analysis indicated the guidewire was broken.The guidewire was damaged.There was blood on the guidewire.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER XT
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9520526
Report Number1220452-2019-00165
Device Sequence Number19644416
Product Code DQT
UDI-Device Identifier00643169452299
UDI-Public00643169452299
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Model NumberLVZRXT180J
Device Catalogue NumberLVZRXT180J
Device Lot NumberG18A11464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1